# SDR YV3R2019102520208

- Difficulty date: October 10, 2019
- Submitted: October 25, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-ZG
- Make and model: Robsin R22BETAII
- Aircraft serial: 4725
- Aircraft time: 2,188 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 6771
- Condition: Malfunctioned
- Part time: 1 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED FLICKERING CLUTCH LIGHT.  BENCH TEST RESULTS, COLUMN SPRINGS NOT ENGAGING OR DISENGAGING SIMULTANEOUSLY.
